Is Myopathy Part of Statin Therapy (IMPOSTER-16)
|The safety and scientific validity of this study is the responsibility of the study sponsor and investigators. Listing a study does not mean it has been evaluated by the U.S. Federal Government. Read our disclaimer for details.|
|ClinicalTrials.gov Identifier: NCT00127335|
Recruitment Status : Terminated (Lack of funding)
First Posted : August 5, 2005
Last Update Posted : July 28, 2011
Information provided by:
No Study Results Posted on ClinicalTrials.gov for this Study
|Recruitment Status :||Terminated|
|Actual Primary Completion Date :||May 2008|
|Actual Study Completion Date :||May 2008|
Phillips PS, Phillips CT, Sullivan MJ, Naviaux RK, Haas RH. Statin myotoxicity is associated with changes in the cardiopulmonary function. Atherosclerosis. 2004 Nov;177(1):183-8.
Phillips PS, Haas RH, Bannykh S, Hathaway S, Gray NL, Kimura BJ, Vladutiu GD, England JD; Scripps Mercy Clinical Research Center. Statin-associated myopathy with normal creatine kinase levels. Ann Intern Med. 2002 Oct 1;137(7):581-5.